# SDR 07FDEA05094

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 39,667 hours, 27,011 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AMBER AFT AIRSTAIR LIGHT ILLUMINATED.  RAN  QRH.  AFTER LANDING LIGHT WENT OUT.  REPLACED THE AFT AIRSTAIR SWITCH ACTUATOR PER 727-200 MM 52-62-001-5, 52-70-001-5,OPS C. REPLACED ACTUATOR.  COMPLIED WITH MTSI 52-62-9902.
